Does NouriTress Hair Vitamins have any side effects?

0
Posted

Does NouriTress Hair Vitamins have any side effects?

0
Milley

Many hair vitamins have side effects. But most often they are just temporary and will disappear when your body adjusts to them. Nevertheless, I always check sides and precautions before I buy any vitamins. Some of them can cause constipation, diarrhea, or upset stomach. As for the NouriTress vitamins, I never experienced any side effects while taking them.

0
Oliver Harvey

There certainly can be side effects from having too many vitamins. I remember my mom used to take tons of vitamins she ordered from my cousin who was a distributor for a few companies, and she had some troubles like diarrhea that never seemed to go away. Then one day she cut down considerably on the number of pills she was taking and she had no more trouble.

0
Grzegorz Brzęczyszczykiewicz

Beauty, I have not been drinking vitamins for a long time, which would help my hair look cool. This is all nonsense. I want to advise you to read Nucific reviews and learn how not only to strengthen your hair, but also to strengthen your overall health, improve your well-being and look just fine. I haven’t used hair masks and vitamins for a long time because it doesn’t work.

0
Verdun Verdun edited answer

I feel the effect for my hair, but not so positive for the digestive system

0
Verdun Verdun edited answer

That is a rather hard question for me